Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bladder infections, stinging in labia majora, have thick white discharge, itching and swelling. Taken Lupin. Suggestion?

Okay so I ve never had really anything wrong down there except for two bladder infections . One went away on its own and the other I just had recently. I took Lupin for it once a day for two days. And now its gone. But now I have a new problem, yesterday it started to sting down there mostly towards the lower parts of my labias. I looked it up and everything that I saw had to do with itching and swelling as well. Which I didn t have. That is up until this morning. There s a bunch of different things that it could be. So as of right now, my labias are swollen, it itches and Burns and I have a kind of thick white discharge but not much. And parts of my skin seem like they might be peeling. Is this a yeast infection?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have severe infection of Genito Urinary system.and needs to ne investigated thoroughly by doing following tests.
1)Rroutine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.
2)Microscopic examination of a discharge from the vagina to detect organisms.

Please consult qualified Gynaecologist for clinical and per speculum examination and further treatment.

In the mean while take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily.
Get the prescription of medicines from your family Physician. .

Ensure to clean your genitalia with antiseptic lotion like Savlon .

Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor